# SDR CALA2018080601749

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: D522790262055
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ALONG THE RIVET HEADS AT LOWER AFT INNER VERTICAL RIB IN THE RT FWD EMERGENCY EXIT HATCH.,   REMOVED AND REPLACED THE RIB IAW SRM 51-42-11-001,  AND 51-7 2-11-911-001.
